# SDR FDEA202412061777

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 99,477 hours, 23,569 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR UPPER CAP - CORROSION AT STA XORS 783 (AREA MARKED) REPAIRED RIGHT WING REAR SPAR UPPER CAP AT STA XORS 783 REF EA# 1-5710-T0376494 TITLED:   WINGS - BASIC WING STRUCTURE - RH WING REAR SPAR UPPER CAP AFT LEG - REWORK.    MAJOR REPAIR.
